# SDR SWAA2021072886263

- Difficulty date: June 20, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 52,282 hours, 33,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 380 TO BS 400 AND LBL 13 AT FWD GALLEY AREA ; 2021-288016 / [01] TOOL USED RADIUS GAUGE PN 2204A3; SN AE-408653 CAL DUE DATE 17 DEC 21.; [02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [03] REPLACED ANGLE AND FASTENERS LOCATED BS 380 TO BS 400 AND LBL 13 AT FWD GALLEY AREA I.A.W B 737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A5300 SHEET: 38 REV: A; [04] REPLACED ANGLE AND FASTENERS LOCATED BS 380 TO BS 400 AND LBL 13 AT FWD GALLEY AREA I.A.W B 737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 143A5300 SHEET: 38 REV: A COMPLETE RII INSPECTION
